# SDR DHLA200036601

- Difficulty date: August 22, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO HOT BRAKE INDICATION (NR 2 BRAKE).  VISUALLY INSPECTED NR 2 BRAKE FOR CONDITION AND SECURITY.  NO DEFECTS NOTED IAW A300 MM 32-40-00 PG 604.
